Doctor insights on:
Does Diarrhea Affect First Pill In Pack
Persistent loose stools/diareah, cramping, nausea 3 weeks after taking z pack then tamiflu (oseltamivir). Should I take probiotics orally?
TAKE PROBIOTIC (S): It is not uncommon for antibiotics to disrupt the internal mileu of the gastrointestinal system and thus, cause loose bowels, diarrhea, yeast infection, etc. Good bacteria (e.g., lactobacillus acidophilus) in the gut need to be replenished. Get professional quality probiotics that either: (1) pass through stomach acid without being destroyed; or (2) are very potent (e.g., 100+ billion organisms). ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I consumed two packs of pepperidge farm cookies and a huge bag of doritos and had diarrhea for two days straight?
Not an ideal diet: So your question is...? We've all made the mistake of overdoing junk food--it tastes great, but backfires. You have nicely demonstrated there is no substitute for making healthy meal choices & future adherence to moderation. ...Read more
Ate two packs of pepperidge farm cookies and a huge bag of doritos and had diarrhea for two days straight, what happened?
Binge eating?: If you overeat to the point of physical distress in a repeated way, consider help for binging. Junk food is more likely to cause indigestion, etc because of all the additives. If you think you have a problem, see your pcp to be checked for food cravings (? low blood sugar, etc) and guidance. I hope this helps and you feel better soon. ...Read more
I took the first pill of a new back of birth control at 9pm. I just had terrible diarrhea. Am I still protected? I take it at 9pm everyday
I had one time diarrhea 1, 5 hour after taking birth control pill during the first week. I had unprotected sex after that. Was my protection lowered?
No Protection Yet: The diarrhea is not likely related to your pill taking. Assuming you have a normal gut, you are most likely absorbing the pill just fine. However, you can't depend on protection within the first seven days of taking the pill! You should be using backup method this month! The diarrhea did not lower your protection. However, your risk of pregnancy is high given the time frame! ...Read more
Would one case of diarrhea 4 hours before taking first active pill of my new birth control pack lower my protection? (Have been on the pill for a year)
No: Nothing is impossible, but this comes close. Best wishes. ...Read more
Hi. My obgyne changed my pill from Diane to Yaz. Yesterday was my second pill in yaz and during the first 2 days in this pill, I already felt so sick. I wanted to vomit and I had severe diarrhea at 4 am! I'm also having stomach cramps and sudden headaches
Possible YAZ (drospirenone and ethinyl estradiol) attack: Hello ~ yes this could be a reaction to the YAZ (drospirenone and ethinyl estradiol). Or it could be that you have acquired a viral gastroenteritis. I think the way to go is to stop the YAZ (drospirenone and ethinyl estradiol) and see if you get better. Then once better wait 5 days or so and then try to re-introduce the YAZ (drospirenone and ethinyl estradiol) and if you have a similar side-effect, you can ask MD to change med. Or, you can ask to change right away. But then you won't be certain it was YAZ (drospirenone and ethinyl estradiol)! ...Read more
Took 2 pills on one day (had diarrhea and was worried 1st pill didn't get absorbed), next day took 2 pills by mistake again. Am I safe, Will I ovulate
Pregnancy risk?: Assuming the pills were oral birth control, and you took four in two days, and no missed pills otherwise, you may start spotting if you go back to one a day, b/c of the drop in estrogen from 2 a day to one. It is best to wait five days, and start a new pill package, Diarrhea will not prevent absorption, by the way. ...Read more
So if I eat cheese I get diarrhea. I tried the lactaid pills they don't really help. What can I do?
What's UR threshold?: Either: 1) you have lactose intolerance but didn't take enough lactase enzyme; or 2) you are intolerant to another component of cheese. Of course, you can give up eating cheese to avoid diarrhea OR you can get tested OR you can determine how much cheese you can tolerate before diarrhea develops (by slowly increasing consumption & gauging response). ...Read more
No: Diarrhea does not affect your BC pill ...Read more
Took BC pill at 10am. Diarrhea at 1am. Still protected? I assume I am. Just want to be 100% sure.
I am taking the pill in 3pm. Today in 1pm I had diarrhea before I take the pill, and then it stopped. Do I need to take two pills?
No: Absorption of medication will be fineGet a more detailed answer ›
I had one sitting of bad diarrhea two hours before taking my pill. No diarrhea after that. I took a plan B just incase, do I need protection for 7 days?
Yes: You need to use protection any time you don't want to be pregnant but your birth control pills should be adequate as long as you take them correctly. Remember to also use condoms to decrease the risk of STDs. Hope this helps. ...Read more
I've been taking colonclenz for 2 days maybe 3. I take 2 pills a day. This morning I had diarrhea which was very dark, maybe even black. Is this ok?
The GI tract moves food, , and eventual stool through the GI tract, so colon cleansing is not ordinarily needed nor should it be taken for any reason.
Gi problems that prevent normal bowel movements need to be reported to md
colon cleanse may contain laxatives that of course may cause diarrhea. Black stools may represent bleeding in the upper part of the GI tract, so report it to md. ...Read more
Ask your doctor: The problem with taking anti-diarrhea pills is that it can make your symptoms worse or even prolong the diarrhea depending on the cause. Therefore, you should always ask your physician when it is safe to begin anti-diarrheals for diarrhea. This is especially important if you have infectious diarrhea, c. Diff colitis or inflammatory diarrhea such as Crohn's or ulcerative colitis. ...Read more
No: This is probably unrelatedGet a more detailed answer ›
Antibiotics: Traveler's diarrhea (td) is a bacterial diarrhea spread in water and food. Different countries have different bacteria with different susceptibility to antibiotics. The symptoms of diarrhea can be treated with loperamide, but the bacterial cause has several different antibiotics recommended. Talk with your travel medicine specialist to get up-to-date advice. It is best to learn to prevent td. ...Read more
Flaxseed and cla: Maybe, maybe not. Try stopping the flaxseed and cla for a few days and see if the diarrhea clears up. If it does then restart just the flaxseed and see if diarrhea occurs. If diarrhea starts up again then you have pinpointed the cause. If ok with flaxseed then start cla and see if that is the culprit. ...Read more
Because in women under fasting conditions, maximum plasma concentrations is reached at 1.7 hours.
Hope it helps. ...Read more
What do I do if I've had diarrhea almost every day for 2 years unless I take anti diarrheal pills it started after I had appendicitis?
Stool culture: Get culture and see your doctor.Get a more detailed answer ›
Had severe diarrhea starting 13 hours after taking bcp & ending 5 hours before taking next one on time. Did it compromise the pills effectiveness?
Can soda affect the BC pill? I was out of water and only had soda to take it with. Also major diarrhea within an hour of taking it. Still effective?
I've been taking pill as normal in the morning for 3 weeks. I had diarrhea one night for couple of hours and had sex the next day, will this affect pil?
No, it should not: In women taking the birth control pill regularly without missing a pill, then the effectiveness should not be altered by a GI illness. Diarrhea alone should not affect the pill. If she is experiencing vomiting (around the time she took the pill) then this might be an issue. Regardless, the pill is not 100% effective and if there is a concern about pregnancy, then check a pregnancy test! ...Read more
Depends: Depends on the reason for the diarrhea. If it is not an absorptive defect, your pills should work just fine. ...Read more
Hundreds of millions take the pill without diarrhea.
Should be checked by your doc - nothing to do with the pill. ...Read more
- Talk to a doctor online
- Does diarrhea affect pill?
- How long does breakthrough bleeding last if you missed one pill during the first week of the new pack?
- Does flucloxacillin affect the pill?
- Missed first day of yaz pill pack
- Does diclofenac affect contraceptive pill?
- Does difene affect the pill working?
- Does trimethoprim affect the contraceptive pill?
- Does trimethoprim affect the mini pill?
- Minigynon 21 pills first pack